Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 169, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Aug 16, 2007, 9:54 PM EDT for Harrison County, Lewis County, Upshur County, West Virginia. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 9:54 PM EDT (01:54 UTC)
- Expired
- Aug 16, 2007, 10:30 PM EDT
- In force
- 36 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
Counties Harrison County, WV, Lewis County, WV, Upshur County, WV
The radar
The Charleston,WV radar (KRLX), 147 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 10:15 PM EDT | TSTM WND DMG | 5 W Clarksburg, WV | TREES DOWN AROUND MARSHVILLE. |
| Aug 16, 10:30 PM EDT | TSTM WND DMG | Buckhannon, WV | POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 170154
SVRRLX
WVC033-041-097-170230-
/O.NEW.KRLX.SV.W.0169.070817T0154Z-070817T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
954 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
UPSHUR COUNTY IN WEST VIRGINIA...
LEWIS COUNTY IN WEST VIRGINIA...
HARRISON COUNTY IN WEST VIRGINIA...
* UNTIL 1030 PM EDT
* AT 951 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES WEST OF JACKSON MILL TO WESTON TO 7 MILES WEST OF ROCK
CAVE...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF SALEM
TO WESTON TO 15 MILES SOUTH OF WESTON...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKHANNON...NUTTER FORT...CLARKSBURG...STONEWOOD...ANMOORE AND
BRIDGEPORT
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3924 8017 3917 8023 3912 8023 3903 8013
3903 8007 3898 8005 3894 8010 3884 8011
3876 8044 3883 8048 3886 8059 3901 8060
3908 8073 3920 8053 3926 8058 3933 8032
TIME...MOT...LOC 0154Z 248DEG 35KT 3916 8066 3904 8045
3884 8044
$$
102 follow-up statements
000
WWUS51 KRLX 170218
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1019 PM EDT THU AUG 16 2007
WVC033-041-097-170230-
/O.CON.KRLX.SV.W.0169.000000T0000Z-070817T0230Z/
UPSHUR WV-LEWIS WV-HARRISON WV-
1019 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR HARRISON...LEWIS AND UPSHUR COUNTIES...
AT 1015 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST
MILFORD TO HODGESVILLE TO TALLMANSVILLE...OR ALONG A LINE EXTENDING
FROM NUTTER FORT TO 8 MILES NORTH OF BUCKHANNON TO 6 MILES SOUTH OF
BUCKHANNON...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEWOOD...DESPARD...CLARKSBURG AND ANMOORE
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3924 8017 3917 8023 3912 8023 3903 8013
3903 8007 3898 8005 3894 8010 3884 8011
3876 8044 3883 8048 3886 8059 3901 8060
3908 8073 3920 8053 3926 8058 3933 8032
TIME...MOT...LOC 0219Z 248DEG 35KT 3925 8036 3912 8016
3892 8015
$$
10000
WWUS51 KRLX 170229
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1030 PM EDT THU AUG 16 2007
WVC033-041-097-170240-
/O.EXP.KRLX.SV.W.0169.000000T0000Z-070817T0230Z/
UPSHUR WV-LEWIS WV-HARRISON WV-
1030 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR HARRISON...LEWIS AND UPSHUR
COUNTIES EXPIRES AT 1030 PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3924 8017 3917 8023 3912 8023 3903 8013
3903 8007 3898 8005 3894 8010 3884 8011
3876 8044 3883 8048 3886 8059 3901 8060
3908 8073 3920 8053 3926 8058 3933 8032
TIME...MOT...LOC 0230Z 248DEG 35KT 3929 8024 3917 8003
3897 8002
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 8:24 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 16, 8:24 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 824 PM EDT THU AUG 16 2007 .SYNOPSIS... STRONG TO SEVERE THUNDERSTORMS THIS EVENING...BEFORE COLD FRONT MOVES SOUTH OF THE AREA OVERNIGHT. HIGH PRESSURE BUILDS WITH COOLER WEATHER INTO THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... EARLY EVENING UPDATE... STRONG TO SEVERE THUNDERSTORMS HAVE CONTINUED TO ERUPT ALONG OUTFLOW BOUNDARY ALONG THE OHIO RIVER AND ACROSS CENTRAL WEST VIRGINIA. THIS AREA OF CONVECTION WILL EXPAND TO THE NORTH AND SOUTH THIS EVENING AS IT SHIFTS EASTWARD AHEAD OF MAIN SHORT WAVE DROPPING SOUTH AND EAST THROUGH INDIANA THIS EVENING. WHILE THE SEVERITY OF STORMS WILL DIMINISH BY AROUND 03Z WITH THE EXPIRATION OF SEVERE THUNDERSTORM WATCHES OVER THE SOUTHERN TWO THIRDS OF OUR AREA...CONVECTION WILL CONTINUE UNTIL THE SHORT WAVE PASSES...WITH SEVERE EVOLVING LOCALLY INTO A WATER ISSUE IN THOSE AREAS HEAVIEST HIT. HAVE UPPED POPS AGAIN EVERYWHERE...WITH MENTION OF SEVERE EARLY THIS EVENING. ONCE WAVE PASSES...SURFACE FRONT SLIPS TO SOUTHERNMOST CWA BY 12Z FRIDAY. DRY AIR AND SUNSHINE TAKES OVER AFTER SOME MORNING SHOWERS IN THE SOUTH. COMPARED TO TODAY...ABOUT TEN DEGREES COOLER FOR HIGHS FRIDAY...WHICH IS STILL UPPER 80S/NEAR 90 IN THE LOWLANDS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE SETTLES IN ON SATURDAY AND SLOWLY MOVES EAST DURING THE DAY. THIS AIR MASS LOOKS VERY DRY SO HAVE LOWERED THE SKY COVER AND ALSO REDUCED ANY MENTION OF POPS FOR SAT NIGHT AS THE WARM FRONT TRIES TO REORGANIZE TO THE NORTHERN PART OF THE AREA. WHILE SOME SHORTWAVE ENERGY TRIES TO DIVE SE ACROSS THE GREAT LAKES INTO PA...NOT EXPECTING THAT THIS WILL AFFECT THE REGION AS IT IS TOO FAR NORTH AND WITH THE DRY AIRMASS IN PLACE THE MOISTURE SHOULD BE VERY LIMITED. TEMPERATURES ARE A LITTLE TRICKY AT THIS POINT AS THE 850 TEMPERATURE GRADIENT IS VERY TIGHT AND COULD LEAD TO SOME LARGER DIFFERENCES BETWEEN SITES THAN NORMAL. HAVE HELD ON TO SLIGHTLY WARM VALUES IN THE SOUTH LEANING MORE TOWARD THE WARM FWC AND MET...BUT ACROSS THE NORTH...WHERE THE COOLER AIR SHOULD BE IN PLACE...LEANED MORE TOWARD THE MAV/MET NUMBERS. ON SUNDAY...THE MODELS HAVE CHANGED COURSE A BIT AS THE HEIGHTS BEGIN TO BUILD BACK INTO THE AREA AND THE UPPER RIDGE SLIDES EAST OVER THE SOUTHEASTERN US. THIS WILL HELP THE WARM FRONT DEVELOP ACROSS NCENTRAL OHIO AND SRN PA. HAVE LEFT A TIGHT GRADIENT OF POPS ACROSS THE NORTH NEAR THE FRONT...BUT WENT LOWER ON THE POPS ACROSS THE SOUTH. WILL HAVE TO WATCH THE NW FLOW ALOFT AS IT COULD HELP PUSH THE SHOWERS FURTHER SOUTH ON SUNDAY...SHOULD THE FLOW TURN MORE. WITH THE HEIGHTS BUILDING...THE WARMER TEMPERATURES SHOULD BEGIN TO RETURN. HAVE STARTED TO PUSH VALUES UP...A TOUCH ABOVE THE 12Z MEX. && .LONG TERM /MONDAY THROUGH THURSDAY/... OVERALL...THE EXTENDED RANGE MODELS ARE IN DECENT AGREEMENT SHOWING THE RIDGING OVER THE SOUTHERN HALF OF THE COUNTRY CONTINUING THROUGH THE PERIOD. OVER THE OHIO VALLEY...THE TROUGH THAT DIVES SOUTHWARD FOR THE WEEKEND...GRADUALLY PULLS OUT AND THE HEIGHTS AGAIN BUILD TOWARD MID WEEK WITH A RETURN TO THE WARMER CONDITIONS EXPECTED. HPCS PATTERN WAS ALONG THIS LINE SO HAVE GENERALLY FOLLOWED THIS SCENARIO. FOR MONDAY...AS THE UPPER TROUGH PULLS AWAY...A WARM FRONT SLIDES SLOWLY NORTHWARD ACROSS THE REGION AND COULD BE A FOCUS FOR SHOWERS AND THUNDERSTORMS AS THE MOISTURE BUILDS. WILL NEED TO WATCH FOR THE POTENTIAL FOR SOME STRONGER STORMS AS THE FLOW ALOFT IS NORTHWEST...WHICH OFTEN HELPS TO AID THE STORM DEVELOPMENT. WITH MORE CLOUDS AROUND...HELD TEMPERATURES DOWN A TOUCH IN THE MID TO UPPER 80S...BUT IT COULD BE A TOUCH COOLER IN THE NORTH...DEPENDING UPON WHERE THE RAIN SHIELD WITH THE ISENTROPIC LIFT SETS UP. ON TUESDAY...THE WARM FRONT BEGINS TO LIFT AWAY FROM THE AREA SO GRADUALLY ALLOW THE POPS TO LESSEN DURING THE DAY AND ALSO BEGIN TO RAISE TEMPERATURES. ON WEDNESDAY AND THURSDAY...THE UPPER RIDGE PUSHES INTO THE AREA...AND THE SOUTHWEST FLOW AT THE SURFACE SHOULD ALLOW THE HEAT TO BUILD. HAVE RAISED TEMPERATURES A TOUCH FROM THE MEX AND HPC GUIDANCE FOR HIGHS AS THE HEAT SHOULD BE BUILDING. && .AVIATION /01Z FRIDAY THROUGH TUESDAY/... EARLY EVENING UPDATE.... STRONG SHORT WAVE CROSSING AREA EARLY TONIGHT WITH CONCENTRATED AREA OF THUNDERSTORMS EXPANDING INTO MOST OF OUR AREA THIS EVENING. GENERALLY VFR BECOMING MVFR TO LOCALLY IFR IN THUNDERSTORM COMPLEX. CONDITIONS IMPROVING FROM WEST TO EAST AFTER 04Z BEHIND THE SHORT WAVE AND ASSOCIATED COOL FRONT...BUT THEN EXPECT MVFR TO IFR IN FOG FORMING AFTER THE RAIN. AFTER 13Z BECOMING VFR WITH SCT-BKN CU. AVIATION OUTLOOK...18Z FRI-TUE...EACH LATE NIGHT/EARLY MORNING COULD YIELD IFR VALLEY FOG...ESPECIALLY KEKN /IFR OR WORSE/. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV NEAR TERM...JMV SHORT TERM...ESS LONG TERM...ESS AVIATION...JMV
Hazardous weather outlook, Aug 16, 8:35 PM EDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 835 PM EDT THU AUG 16 2007 KYZ101>103-105-OHZ083-085>087-WVZ005>008-013>018-024>029-034>038-046- 180045- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-MEIGS-GALLIA-LAWRENCE OH- WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT- CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-WYOMING-RALEIGH- FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS- 835 PM EDT THU AUG 16 2007 ...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE ENTIRE AREA THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ066-067-075-076-084-VAZ003-004-WVZ009>011-019-020-030>033-039-040- 047-180045- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-DICKENSON-BUCHANAN-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-HARRISON-TAYLOR-MCDOWELL- UPSHUR-BARBOUR-RANDOLPH- 835 PM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE ENTIRE AREA TODAY THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Aug 16, 9:09 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
909 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 11 SSW HUTTONSVILLE 38.57N 80.05W
08/16/2007 RANDOLPH WV CO-OP OBSERVER
TREES DOWN. FIRE DEPARTMENT OUT TAKING CARE OF THEM.
&&
JDENTSpecial weather statement, Aug 16, 9:09 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 909 PM EDT THU AUG 16 2007 WVZ018-029-170145- CALHOUN WV-GILMER WV- 909 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 909 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES SOUTHWEST OF GLENVILLE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... BALDWIN...TROY...STOUTS MILLS...STUMPTOWN...TANNER AND LINN. WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Local storm report, Aug 16, 9:13 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
913 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG SE LOGAN 37.85N 81.99W
08/16/2007 LOGAN WV COUNTY OFFICIAL
TREES DOWN ON RT 10 BETWEEN LOGAN AND MAN.
&&
JDENTLocal storm report, Aug 16, 9:17 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
917 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG DELBARTON 37.70N 82.19W
08/16/2007 MINGO WV COUNTY OFFICIAL
NUMEROUS TREES DOWN BETWEEN DELBARTON AND HORSEPEN
MOUNTAIN
&&Local storm report, Aug 16, 9:36 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
936 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG SUTTON 38.67N 80.71W
08/16/2007 BRAXTON WV COUNTY OFFICIAL
TREES AND POWER LINES DOWN IN CENTRAL PART OF COUNTY
INCLUDING TOWNS OF SUTTON, GASSAWAY AND LITTLE BIRCH.
&&
JDENTSpecial weather statement, Aug 16, 9:49 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 949 PM EDT THU AUG 16 2007 WVZ030-031-039-040-170215- UPSHUR WV-LEWIS WV-HARRISON WV-BARBOUR WV- 949 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 949 PM EDT...A STRONG THUNDERSTORM WAS OVER WESTON...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... HORNER...CAMDEN...LORENTZ...CENTURY...VOLGA AND HODGESVILLE. WIND GUSTS TO 50 MPH AND FREQUENT LIGHTNING ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:08 PM EDT | Severe Thunderstorm Warning | RLX | Jackson | 22 min |
| Aug 16, 8:15 PM EDT | Severe Thunderstorm Warning | RLX | Braxton | 30 min |
| Aug 16, 8:22 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 23 min |
| Aug 16, 8:30 PM EDT | Severe Thunderstorm Warning | RLX | Logan, Mingo | 30 min |
| Aug 16, 8:44 PM EDT | Flash Flood Warning | RLX | Braxton | 3 hr |
| Aug 16, 10:21 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Taylor | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.